# SDR DALA1111589223

- Difficulty date: February 2, 2011
- Submitted: February 18, 2011
- Operation: Air carrier
- Aircraft: N923DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53585
- Aircraft time: 29,883 hours, 21,436 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: 5936594519
- Condition: Corroded
- Location: Bs 218-370
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMP FROM STA 218 TO 370 LT TIE DOWN TRACK WITH SURFACE CORROSION.  REMOVED CORROSION AT FWD CARGO COMP LT TIE DOWN TRACK FOUND OUT OF LIMITS REF SRM 51-10-03, 53-00-01 PREPARTION OF THE HOLE IN NEW TIE DOWN BEFORE INSTALL REF 51-10-05, REMOVE DAMAGED TIE DOWN TRACK REF 51-10-01,53-10-02 TREATED PRIMED AND TOP COATED HOLE AND INSTALLED NEW TIE DOWN TRACK.
